# SDR ABXA20130906592

- Difficulty date: September 6, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10203
- Part serial: 48
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT SIDE OF AFT MOUNT HAS MINOR CORROSION AND LT SIDE LINK HAS PITTING.  R & R NR 2 ENGINE AFT MOUNT AS REQUIRED, WITH A NEW ENGINE MOUNT, IAW AMM 71-21-02-4. CORROSION, PN: 310T1020-3, MOUNT, AFT ENG, SN: 48. NAC 308.50.  ACFT WAS GROUNDED.
